MathSciNet Relay Station
MathSciNet bibliographic data
MR2346398 17B20 (20F55)
Volkov, Alexandre Yu. On the periodicity conjecture for $Y$-systems. Comm. Math. Phys. 276 (2007), no. 2, 509–517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement